Author: Sorting Last Post on Top Message:
MMEEAAGGX3 SparkPoints: (1,281)
Fitness Minutes: (1,876)
Posts: 1,049
10/21/12 9:46 P

Maybe you had more muscle before, have you been working out a lot?

R0XMYFACE0FF Posts: 94
10/21/12 2:28 P

I was thinking about this today, and it occurred to me that I also changed jobs.
I didn't think anything of it, but i went from standing all the time to sitting in an office 40 hours a week. I think that may have something to do with it as well.
I haven't gained an entire size yet, so I'm hoping I can up my intensity before I really go backwards!
I have a lot of health problems, so I use a recumbent bike and hand weights, but I totally welcome any other suggestions to really bust this water weight/muscle loss!

JADOMB SparkPoints: (106,132)
Fitness Minutes: (33,748)
Posts: 1,678
10/20/12 2:55 P

Since meds seem to be your only changes, then you need to approach this more from that direction. Without all the data, it would truly just be guesses at this point. I mean, if your meds cause more oxygen intake or lung usage, your chest may just be more inflated. If it is a med that causes water retention, that too would increase inches with little weight gain, etc.

NAUSIKAA Posts: 4,848
10/20/12 9:01 A

Have you been actively trying to lose weight or maintain weight lately?

If you've been trying to lose weight, what might be going on is that you are losing fat, but holding onto so much water (because of the meds) that while the fat is gone (thereby balancing things out on the scale) you are feeling bloated from the water. That could explain both the size issue and the scale issue.

Otherwise, I don't know, it's more common for the opposite to happen (weight to stay the same but body to appear smaller, or weight to go up but body to stay the same). Hmmm...

ORODEO73 Posts: 474
10/19/12 6:49 P

Everytime I got on a new med, I would have water plroblems. I would swell but it always went away after a couple weeks. I agree to talk to your doctor about it.

DIDS70 Posts: 5,088
10/19/12 1:03 P

maybe research the type of medicine you are on and see how that may affect weight. I would also talk to your doctor and see if that is normal. I know that there are a lot of meds out there that have adverse affects on weight. Some of the food you are eating may also have an adverse affect with the meds.

R0XMYFACE0FF Posts: 94
10/18/12 10:12 P

I've been switching around a lot of medications lately, and I've noticed that I seem to have put on some physically noticeable weight, but the dial on the scale hasn't changed. I have been at the same measurable weight, but all my clothes are suddenly tighter.

I've been pretty good at maintaining my weight and size in the past, and even though I'm still within my calorie range and getting bits of fitness in I feel like a balloon!

Any ideas on why this is happening or what I can do to counter it?


Page: 1 of (1)  




Other Fitness and Exercise Topics:

Topics: Last Post:
Joining a gym advice needed 8/13/2013 3:13:58 AM
Dare I ask? Ab Carver Pro 8/12/2013 1:35:46 PM
Pedometer and Walking Question 10/9/2013 8:20:58 PM
Vertigo like symptoms and strength training 8/29/2013 7:22:25 PM
jane fonda workout 11/7/2013 7:15:28 AM

Diet Resources: how to burn fat from stomach | burn fat stomach | burn abdominal fat